| Model Number |
0570-0381 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The glidescope bflex 5.8 single-use bronchoscope was not returned to verathon for evaluation.Since the device was not returned to verathon for evaluation, the cause could not be determined.Corrective action is not required at this time.Verathon will continue to monitor for trends.
Event or Problem Description
The customer reported that during a patient procedure, using a glidescope bflex 5.8 single-use bronchoscope, the light source "failed".The procedure was completed using another bronchoscope, which was made available in a unspecified amount of time.No harm to the patient or user was reported.